Ohio, 2018Flash Flooding and Flooding in Ohio, June 8, 2018
June 8, 2018 · NWS ILN · 38 events in 14 counties and zones
Scattered thunderstorms developed ahead of an upper level disturbance in a moist and unstable air mass. Some of the storms produce torrential rainfall with amounts as high as 4 to 5 inches.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1.6 million
- Crop damage
- None recorded
- Events
- 38
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered thunderstorms developed ahead of an upper level disturbance in a moist and unstable air mass. Some of the storms produce torrential rainfall with amounts as high as 4 to 5 inches.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jun 8, 9:27 AM EST, 2 hours 25 minutes earlier.
Area forecast discussion, Jun 8, 9:27 AM EST, 2 hours 25 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
1027 AM EDT Fri Jun 8 2018
.SYNOPSIS...
A surface boundary will be stalled across the region into the
weekend. Weak disturbances will combine with the increased
humidity and could trigger some thunderstorms at any time. Warm
and humid conditions will continue through the weekend.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A weak boundary remains located across central Ohio this morning
with the 12z KILN soundings revealing PWATs of 1.39". The k
index is also around 37. The latest runs of the HRRR, ARW, and
NMM continue to show convection across the area this afternoon.
This makes sense given the boundary, abundant moisture, and
afternoon destabilization. Have gone ahead and kept the likely
PoPs given the above. New zones already out.
Prev Discussion->
A weak surface boundary has worked into the nw portion of the
area. The boundary will continue to sag down into the area
during the day, setting up around the I-70 corridor. Meanwhile,
in the nw flow aloft, a series of vort maxes will slip across
the area today. The combination of the features will kick off
scattered showers and thunderstorms and the atmosphere
destabilizes during the day. It is looking like the best
coverage will be around the Whitewater Valley and into the
Miami Valley. Models are showing slightly drier air in nrn KY,
so have slightly lower chances there.
High temperatures today will range from the upper 80s in the
south to the lower 80s in the far north.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
The front will remain across the region tonight, but convection
will gradually decrease tonight with the loss of daytime
heating. Lows will only drop into the mid 60s. Scattered
showers and thunderstorms will be possible again on Saturday,
with the peak during the afternoon. Highs will be similar to
today, with highs ranging from the lower 80s in the north to the
upper 80s in the south.
By Sunday, the front is forecast to have sagged a little farther
south, into southern Ohio. Put the highest PoPs in the southern
half of the fa, but can't rule out something popping in the
northern counties. Temperatures will be slightly cooler, with
temperatures ranging from the upper 70s to mid 80s.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
Heat and moisture return for Monday afternoon into Tuesday
night and then drying out for end of week. Trend is for
boundary to push south by Monday and thus have lowered pops
from previous forecast but left a small chance in for some
continuity and possible isolated nature based on model trends.
Models indicating quick return of heat and humidity by Monday
and Tuesday. Again expecting some widely scattered convection
with this scenario. New guidance indicating front pushing
through Tuesday night into Wednesday with scattered convection
followed by a slight cool down and lower dewpoints similar to
the past couple of days.
&&
.AVIATION /14Z FRIDAY THROUGH TUESDAY/...
A frontal boundary over northern Ohio and Indiana will see
shower and thunderstorms develop south of it today and
strengthen this afternoon as some mid level energy moves east-
southeast in zonal upper level flow. These storms can't be ruled
out for any particular area although the better chances continue
to be focused to range from Dayton to Wilmington. Continued
with the catch-all forecast of VCTS during peak heating, but
felt that there was enough of a signal from the models to keep
thunder out of central Ohio and CMH/LCK TAFs today. If storms
develop upstream, they will need to be amended into the
forecast. Prevailing conditions will be VFR outside of any
thunderstorm activity that does occur.
Removed showers and thunderstorms after 01Z though any storms
present in the late day will have a high potential to continue
into the evening and overnight hours. This is especially true
given the increasingly moist low-levels, and presence of mid
level shortwaves and vorticity maxima.
Winds will be light and under 10kt through the forecast,
generally west early today and then shifting south and
southeast tonight.
OUTLOOK...Thunderstorms possible into Tuesday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.
&&
SYNOPSIS...Haines/Sites
NEAR TERM...Haines/Sites
SHORT TERM...Sites
LONG TERM...Padgett
AVIATION...Franks
Hazardous weather outlook, Jun 8, 4:10 AM EST, 7 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
510 AM EDT Fri Jun 8 2018
INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-090915-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
510 AM EDT Fri Jun 8 2018
This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.
.DAY ONE...Today and Tonight.
Daytime heating will lead to widely scattered afternoon storms. A few
storms could produce large hail and damaging wind gusts.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 8, 10:26 AM EST, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1126 AM EDT FRI JUN 8 2018
OHZ044-045-052-081600-
Champaign OH-Logan OH-Union OH-
1126 AM EDT FRI JUN 8 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CHAMPAIGN...
SOUTHEASTERN LOGAN COUNTIES IN WEST CENTRAL OHIO AND SOUTHWESTERN
UNION COUNTIES IN CENTRAL OHIO UNTIL NOON EDT...
At 1126 AM EDT, radar indicated a strong thunderstorm near North
Lewisburg, moving southeast at 15 mph.
STORM HAZARDS INCLUDE...
Winds to 30 mph...
Pea size hail...
Locations impacted include...
North Lewisburg, Woodstock, Cable, Mingo, Pottersburg, Pickrelltown,
Kennard and Middleburg.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4022 8375 4031 8369 4030 8349 4018 8347
4012 8357
TIME...MOT...LOC 1526Z 296DEG 14KT 4024 8365
HainesEvent by event
19 flood, 11 thunderstorm wind, 7 flash flood, 1 hail. Local standard time, as filed.
Thunderstorm Wind, Franklin
- When
- June 8, 11:52 AM EST to 12:02 PM EST
- Where
- Franklin County, 1.06 mi E of Briggsdale
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 39.920, -83.050
Several trees were damaged. A portion of a fence was blown over.
Thunderstorm Wind, Franklin
- When
- June 8, 12:01 PM EST to 12:11 PM EST
- Where
- Franklin County, 0.87 mi NW of Columbus So Columbus
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Broadcast Media
- Coordinates
- 39.890, -82.980
A tree was blown down on a house along Rumsey Road.
Thunderstorm Wind, Franklin
- When
- June 8, 12:06 PM EST to 12:16 PM EST
- Where
- Franklin County, 0.69 mi N of Columbus So Columbus
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Broadcast Media
- Coordinates
- 39.890, -82.970
A tree was knocked down on a power line on Williams Road.
Thunderstorm Wind, Franklin
- When
- June 8, 12:15 PM EST to 12:25 PM EST
- Where
- Franklin County, 0.53 mi W of Columbus So Columbus
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Trained Spotter
- Coordinates
- 39.880, -82.980
Three large power poles were knocked down along Obetz Road between Lockbourne and Parsons Avenues.
Thunderstorm Wind, Pickaway
- When
- June 8, 12:40 PM EST to 12:50 PM EST
- Where
- Pickaway County, 3 mi WNW of Circleville Clrks Ar
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Broadcast Media
- Coordinates
- 39.670, -83.070
Numerous trees were damaged along Darby Road.
Thunderstorm Wind, Pickaway
- When
- June 8, 12:50 PM EST to 1:00 PM EST
- Where
- Pickaway County, 2.62 mi SW of Fox
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- State Official
- Coordinates
- 39.600, -83.050
Multiple trees were reported down throughout the county.
Thunderstorm Wind, Pickaway
- When
- June 8, 12:52 PM EST to 1:02 PM EST
- Where
- Pickaway County, 2.32 mi SSW of Fox
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Public
- Coordinates
- 39.601, -83.043
A roof was blown off an attached sun room. In addition, a barn was destroyed and multiple trees were blown down.
Thunderstorm Wind, Hocking
- When
- June 8, 1:46 PM EST to 1:56 PM EST
- Where
- Hocking County, 2.11 mi SW of Gibisonville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 39.480, -82.600
Multiple trees were knocked down.
Flood, Pickaway
- When
- June 8, 2:28 PM EST to 4:28 PM EST
- Where
- Pickaway County, 3.48 mi WSW of Circleville to 3.68 mi S of Fox
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 39.580, -83.010
Water was reported over two roads.
Flood, Fayette
- When
- June 8, 2:49 PM EST to 4:49 PM EST
- Where
- Fayette County, 2.96 mi SSW of Fairview to 2.53 mi SSW of Fairview
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 39.440, -83.340
A road was impassable due to high water.
Flood, Fayette
- When
- June 8, 2:50 PM EST to 4:50 PM EST
- Where
- Fayette County, 3.28 mi ENE of Rock Mills to 3.11 mi ENE of Rock Mills
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 39.440, -83.360
A road was impassable due to high water.
Flood, Ross
- When
- June 8, 3:41 PM EST to 5:41 PM EST
- Where
- Ross County, 2.14 mi NNE of Frankfort to 1.95 mi ENE of Austin
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 39.430, -83.170
High water was reported over a road.
Flood, Champaign
- When
- June 8, 4:32 PM EST to 6:32 PM EST
- Where
- Champaign County, 1.5 mi S of Cable to 3.15 mi S of Kennard
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 40.148, -83.629
Multiple roads were reported to be impassable due to high water. This included U.S. 36 at several locations, including the intersection of North Mutual Union Road.
Thunderstorm Wind, Warren
- When
- June 8, 4:54 PM EST to 5:04 PM EST
- Where
- Warren County, 0.69 mi S of Franklin
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 39.560, -84.300
A tree fell on a vehicle near State Route 73 and State Route 123 in Franklin.
Thunderstorm Wind, Warren
- When
- June 8, 4:55 PM EST to 5:05 PM EST
- Where
- Warren County, 0.69 mi S of Franklin
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Broadcast Media
- Coordinates
- 39.560, -84.300
Large limbs were knocked down on State Route 123 in Franklin.
Flash Flood, Adams
- When
- June 8, 5:00 PM EST to 7:00 PM EST
- Where
- Adams County, 0.81 mi NNE of Seaman to 0.72 mi N of Seaman
- Cause
- Heavy Rain
- Property damage
- $750,000
- Reported by
- Emergency Manager
- Coordinates
- 38.940, -83.563
The gravel from a railroad bed was washed away.
Flash Flood, Adams
- When
- June 8, 5:00 PM EST to 7:00 PM EST
- Where
- Adams County, 1.12 mi NNW of Seaman to 1.1 mi N of Seaman
- Cause
- Heavy Rain
- Property damage
- $750,000
- Reported by
- Emergency Manager
- Coordinates
- 38.946, -83.575
Water rushed over State Route 247 and 770, completely covering the roadway in the gravel from the shoulders, and washing the shoulders away.
Flood, Adams
- When
- June 8, 5:12 PM EST to 7:12 PM EST
- Where
- Adams County, 0.54 mi E of Seaman to 0.65 mi ENE of Seaman
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 38.930, -83.560
High water was reported over the road.
Flash Flood, Adams
- When
- June 8, 5:13 PM EST to 7:13 PM EST
- Where
- Adams County, 1.1 mi WNW of Lawshe to 1.28 mi NW of Lawshe
- Cause
- Heavy Rain
- Property damage
- $30,000
- Reported by
- Emergency Manager
- Coordinates
- 38.937, -83.488
High water rushed over Nichols Ridge Rd, completely covering the roadway in the gravel from the shoulders, and washing the shoulders away.
Flash Flood, Hamilton
- When
- June 8, 5:20 PM EST to 6:20 PM EST
- Where
- Hamilton County, 0.87 mi SW of Twightwee to 0.79 mi SSW of Twightwee
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 39.260, -84.290
Rushing water pushed rocks onto South Lebanon Rd and Loveland-Madeira Rd.
Flood, Ross
- When
- June 8, 5:26 PM EST to 7:26 PM EST
- Where
- Ross County, 3.84 mi SW of Plano to 3.41 mi SW of Plano
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 39.440, -83.330
High water remains over the road.
Hail, Butler
- When
- June 8, 5:26 PM EST to 5:30 PM EST
- Where
- Butler County, 1.48 mi SSE of Furmandale
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.310, -84.520
Flood, Clermont
- When
- June 8, 5:27 PM EST to 7:27 PM EST
- Where
- Clermont County, 1.27 mi ESE of Milford to 1.37 mi ESE of Milford
- Cause
- Heavy Rain
- Property damage
- $20,000
- Reported by
- Trained Spotter
- Coordinates
- 39.160, -84.260
High water was covering the road along U.S. Route 50 near Milford Parkway.
Flood, Ross
- When
- June 8, 5:30 PM EST to 7:30 PM EST
- Where
- Ross County, 2.3 mi SSW of Plano
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 39.450, -83.299
High water was reported along Douglas Road near Austin Good Hope Road.
Flood, Montgomery
- When
- June 8, 5:35 PM EST to 7:35 PM EST
- Where
- Montgomery County, 0.53 mi E of Beavertown to 0.37 mi ENE of Beavertown
- Cause
- Heavy Rain
- Reported by
- Amateur Radio
- Coordinates
- 39.700, -84.120
Several inches of standing water was reported near the intersection of East Dorothy Lane and Woodman Drive in Kettering.
Flood, Warren
- When
- June 8, 5:35 PM EST to 7:35 PM EST
- Where
- Warren County, 0.08 mi WNW of Franklin to 0.14 mi WNW of Franklin
- Cause
- Heavy Rain
- Reported by
- Amateur Radio
- Coordinates
- 39.571, -84.301
Bridge Street in Franklin was closed due to high water.
Thunderstorm Wind, Hamilton
- When
- June 8, 5:54 PM EST to 6:04 PM EST
- Where
- Hamilton County, 0.53 mi E of Dunlap
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 39.280, -84.610
A couple of trees were knocked down on Colerain Ave., between Kemper Road and Struble Road.
Flood, Montgomery
- When
- June 8, 6:00 PM EST to 8:00 PM EST
- Where
- Montgomery County, 0.69 mi S of Moraine to 0.68 mi S of Moraine
- Cause
- Heavy Rain
- Reported by
- Amateur Radio
- Coordinates
- 39.710, -84.220
High water was reported near the intersection of Dryden Road and Kreitzer Road near Moraine.
Flood, Montgomery
- When
- June 8, 6:00 PM EST to 8:00 PM EST
- Where
- Montgomery County, 0.87 mi NW of Moraine to 1.03 mi E of New Chicago
- Cause
- Heavy Rain
- Reported by
- Amateur Radio
- Coordinates
- 39.730, -84.230
A water rescue took place along Nicholas Road due to 2 feet of standing water.
Flood, Greene
- When
- June 8, 6:29 PM EST to 8:29 PM EST
- Where
- Greene County, 2.14 mi SSW of Xenia to 2.11 mi SSW of Xenia
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 39.650, -83.940
High water was reported over Route 380 near Washington Road.
Flash Flood, Clermont
- When
- June 8, 6:30 PM EST to 8:30 PM EST
- Where
- Clermont County, 0.87 mi SW of Mulberry to 0.94 mi E of Milford
- Cause
- Heavy Rain
- Property damage
- $3,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 39.170, -84.260
One vehicle, with several occupants, was trapped near a guardrail by rushing water. The occupants were rescued safely.
Flash Flood, Fayette
- When
- June 8, 6:30 PM EST to 8:30 PM EST
- Where
- Fayette County, 3 mi ENE of Rock Mills to 3.04 mi SW of Fairview
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 39.450, -83.370
Rushing water was reported over a portion of State Route 753 in the Good Hope area.
Flood, Warren
- When
- June 8, 6:30 PM EST to 8:30 PM EST
- Where
- Warren County, 0.93 mi SSW of Stubbs Mills to 1.05 mi SSW of Stubbs Mills
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 39.357, -84.174
Flooding was reported near the intersection of Stubsville Road and U.S. 22.
Flood, Clark
- When
- June 8, 6:41 PM EST to 8:41 PM EST
- Where
- Clark County, 0.53 mi WSW of Mad River Arpt to 0.93 mi SSE of Dialton
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 40.018, -83.840
Water was crossing several roads in multiple spots. A trailer park in Lawrenceville had no in or out access.
Flash Flood, Ross
- When
- June 8, 7:00 PM EST to 9:00 PM EST
- Where
- Ross County, 0.69 mi N of Austin to 0.24 mi N of Austin
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 39.440, -83.220
Rushing water was reported over State Route 138 in the Austin area.
Flood, Clermont
- When
- June 8, 7:00 PM EST to 9:00 PM EST
- Where
- Clermont County, 0.54 mi E of Milford to 0.14 mi ENE of Milford
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 39.170, -84.270
Water was over the road near the intersection of State Route 131 and U.S. 50. Some minor debris was deposited on the road.
Flood, Fayette
- When
- June 8, 8:18 PM EST to 10:18 PM EST
- Where
- Fayette County, 2.25 mi SW of Fairview to 3.42 mi NE of Rock Mills
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 39.456, -83.348
Several roads were closed due to high standing water. One bridge was closed on State Route 753 due to a creek flowing across it.
Flood, Ross
- When
- June 8, 8:30 PM EST to 10:30 PM EST
- Where
- Ross County, 0.52 mi SSW of Austin to 0.94 mi W of Austin
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 39.423, -83.222
Roads were reported closed near Austin due to high standing water. This includes Austin-Good Hope Rd.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat and Heat in Arizona, June 8 to 14, 20189 deaths · 16 events
- Hail and Damaging Winds in Arkansas, June 8 to 9, 20181 death · 1.75 in hail · 16 events
- Damaging Winds in Nebraska, June 8 to 9, 2018$345,000 · 64 kt wind · 16 events
- Hail and Damaging Winds in Georgia, June 8 to 9, 2018$137,000 · 1 in hail · 13 events
- Hail and Damaging Winds in Mississippi, June 8 to 10, 2018$142,000 · 55 kt wind · 11 events
- Tornadoes and Hail in North Dakota, June 8, 2018EF1 · 26 events
- Damaging Winds in Louisiana, June 8, 2018$75,000 · 70 kt wind · 2 events
- Marine Thunderstorm Wind in Gulf of Mexico, June 8, 20184 injured · 1 event
- Hail and Damaging Wind in Indiana, June 8, 2018$33,000 · 1.75 in hail · 8 events
- Hail in South Dakota, June 8, 20182.75 in hail · 18 events
- High Surf in Hawaii, June 8 to 10, 201815 events
- Flash Flood and Hail in South Dakota, June 8, 20182 in hail · 14 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 749628, 749629, 749630, 749631, 749632, 749633, 749634, 749635, 749485, 749486, 749487, 749488, 749489, 749636, 749637, 755562, 755563, 749490, 755561, 749439, 749492, 749627, 749493, 749494, 749495, 749496, 749638, 749498, 749499, 749500, 749440, 749441, 749622, 749623, 749442, 749624, 749625, 749626.